# SDR MYWA120007

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,642 hours, 10,745 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ALL THREE ZONE TEMP LIGHTS ILLUMINATE ON RECALL.  PERFORMED BITE TO BOTH ZONE TEMP CONTROLLERS, TRIM VALVE, F/T DCK AND ZONE LIGHTS ON.  ABLE TO RESET LIGHTS AND VERIFY IAW FIM 21-62 TASK 801.  SYSTEM OPS CHECK OK.  NO LIGHTS ON RECALL.
